# SDR ABXA9900837

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Contaminated
- Location: Accessory Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WITH EPR SET AT 2.07, SMELL OF BURNING RUBBER WAS NOTICED.  SMELL DISSIPATED WHEN THROTTLES WERE REDUCED TO 1.7 EPR FOR CLIMBOUT.  ALL ENGINE INSTRUMENTS WERE NORMAL.  GROUND RAN BOTH ENGINES WITH AIR CONDITIONING PACKS ON.  NO SMELL WAS NOTICED.  INSPECTED AND CLEANED THE SEAL TO THE ACCESSORY DOOR ABOVE THE NOSE LANDING GEAR.  REPLACED COALESCER BAGS.
